# SDR AALA202501024338

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 72,206 hours, 30,167 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT ROW 4ABC INOP. MAINTENANCE REPLACED EEPL HARNESS 5409VB UNDER SEATS 4ABC IAW A320 AMM 33-51-18 & ESPM 20-33-11.
